Alert archive / Indiana / River Flood Warnings in 2016

River Flood Warning 19, NWS Northern Indiana

December 26, 2016LaPorte County, Saint Joseph County, Starke County, Indiana

NWS Northern Indiana issued this river flood warning at Dec 26, 2016, 8:22 PM CST for LaPorte County, Saint Joseph County, Starke County, Indiana. It took effect at Dec 28, 2016, 12:00 AM CST. It was in force for 30 hr.

The area

The outline as issued.

The facts

Issued
Dec 26, 2016, 8:22 PM CST (02:22 UTC)
In effect from
Dec 28, 2016, 12:00 AM CST
Expired
Dec 29, 2016, 6:00 AM CST
In force
30 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Minor

Counties LaPorte County, IN, Saint Joseph County, IN, Starke County, IN

The radar

The Northern Indiana radar (KIWX), 83 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kankakee River at Davis (DAVI3).

Action stage
9 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05515500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

892 
WGUS43 KIWX 270222
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
922 PM EST MON DEC 26 2016

...The National Weather Service in Northern Indiana has issued a 
Flood Warning for the following rivers...

  Kankakee River at Davis affecting La Porte...Starke AND St. Joseph 
  COUNTIES

.Recent rainfall and snowmelt has led to a rapid rise on the Kankakee River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC091-141-149-280222-
/O.NEW.KIWX.FL.W.0019.161228T0600Z-161229T1200Z/
/DAVI3.1.ER.161228T0600Z.161228T0600Z.161228T1200Z.NO/
822 PM CST MON DEC 26 2016

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Kankakee River at Davis
* FROM LATE TUESDAY NIGHT TO THURSDAY MORNING.
* At 8 PM Monday the stage was 8.9 feet and rising.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river is expected to rise to near flood stage around
  12 AM Wednesday December 28.
* At 10.0 feet...Flooding of low lying agricultural areas begins.


&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$
3 follow-up statements
214 
WGUS83 KIWX 270226
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
926 PM EST MON DEC 26 2016

...The Flood Warning has been extended for the following rivers...
 
  Eel River at North Manchester affecting Cass...Kosciusko...Miami...
  Wabash AND Whitley COUNTIES 
 
...The Flood Warning continues for the following rivers... 

  Kankakee River at Davis affecting La Porte...Starke AND St. Joseph
  COUNTIES 
  Saint Joseph River Ohio above Newville affecting Allen...De Kalb 
  AND Defiance COUNTIES 
  Tiffin River near Stryker affecting Defiance...Fulton AND Williams
  COUNTIES 
 
.Recent rainfall and snowmelt has led to rises on area rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC017-085-103-169-183-280226-
/O.EXT.KIWX.FL.W.0016.000000T0000Z-161229T0112Z/
/NMCI3.1.RS.161226T2247Z.161227T1200Z.161228T0112Z.NO/
926 PM EST MON DEC 26 2016

 The Flood Warning has been extended for
  The Eel River at North Manchester
* UNTIL WEDNESDAY EVENING.
* At 8 PM Monday the stage was 10.4 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to a crest near 10.9 feet around  7 
  AM Tuesday December 27 and fall below flood stage around  8 PM 
  Tuesday December 27.
* At 11.0 feet...Flood water nears the lumber company and trailer 
  court on south Mill Street.


&&

LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
      4087 8599 4072 8631             

$$

INC091-141-149-280226-
/O.CON.KIWX.FL.W.0019.161228T0600Z-161229T1200Z/
/DAVI3.1.RS.161228T0600Z.161228T0600Z.161228T1200Z.NO/
826 PM CST MON DEC 26 2016

The Flood Warning continues for
  The Kankakee River at Davis
* FROM LATE TUESDAY NIGHT TO THURSDAY MORNING.
* At 8 PM Monday the stage was 8.9 feet and rising.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to near flood stage around 12 AM 
  Wednesday December 28.
* At 10.0 feet...Flooding of low lying agricultural areas begins.


&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$

INC003-033-OHC039-280225-
/O.CON.KIWX.FL.W.0017.161229T0600Z-161230T1200Z/
/NVLI3.1.RS.161229T0600Z.161229T0600Z.161229T1200Z.NO/
226 AM GMT TUE DEC 27 2016

The Flood Warning continues for
  The Saint Joseph River Ohio above Newville
* FROM LATE WEDNESDAY NIGHT TO FRIDAY MORNING.
* At 8 PM Monday the stage was 9.0 feet and rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise to near flood stage around  1 AM 
  Thursday December 29.
* At 12.0 feet...DeKalb County Road 42 about 3 miles northeast of 
  Newville floods. Agricultural and low lands flood along the St. 
  Joseph River to the Cedarville Reservoir.


&&

LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493


$$

OHC039-051-171-280225-
/O.CON.KIWX.FL.W.0018.161227T1200Z-000000T0000Z/
/STRO1.1.RS.161227T1200Z.161230T0600Z.000000T0000Z.NO/
226 AM GMT TUE DEC 27 2016

The Flood Warning continues for
  The Tiffin River near Stryker
* FROM TUESDAY MORNING UNTIL FURTHER NOTICE.
* At 9 PM Monday the stage was 9.5 feet and rising.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise above flood stage Tuesday morning  
  and crest near 13.0 feet around  1 AM Friday December 30. 
  Additional rises are possible thereafter.
* At 13.0 feet...Flood waters begin to affect some farm buildings 
  near Stryker and flood some secondary roads.


&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
460 
WGUS83 KIWX 270516
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1216 AM EST TUE DEC 27 2016

...The Flood Warning continues for the following rivers... 

  Eel River at North Manchester affecting Cass...Kosciusko...
  Miami...Wabash AND Whitley COUNTIES 
  Kankakee River at Davis affecting La Porte...Starke AND St. Joseph
  COUNTIES 
  Saint Joseph River Ohio above Newville affecting Allen...De Kalb 
  AND Defiance COUNTIES 
  Tiffin River near Stryker affecting Defiance...Fulton AND Williams
  COUNTIES 
 
.Recent rainfall and snowmelt has led to rises on area rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC017-085-103-169-183-280516-
/O.CON.KIWX.FL.W.0016.000000T0000Z-161229T0224Z/
/NMCI3.2.RS.161226T2247Z.161227T0600Z.161228T0224Z.NO/
1216 AM EST TUE DEC 27 2016

The Flood Warning continues for
  The Eel River at North Manchester
* UNTIL WEDNESDAY EVENING.
* At 11 PM Monday the stage was 11.0 feet and rising.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to a crest near 11.1 feet around  1 
  AM Tuesday December 27 and fall below flood stage around  9 PM 
  Tuesday December 27.
* At 11.0 feet...Flood water nears the lumber company and trailer 
  court on south Mill Street.


&&

LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
      4087 8599 4072 8631             

$$

INC091-141-149-280516-
/O.CON.KIWX.FL.W.0019.161228T0600Z-161229T1200Z/
/DAVI3.1.RS.161228T0600Z.161228T0600Z.161228T1200Z.NO/
1116 PM CST MON DEC 26 2016

The Flood Warning continues for
  The Kankakee River at Davis
* FROM LATE TONIGHT TO THURSDAY MORNING.
* At 11 PM Monday the stage was 9.2 feet and rising.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to near flood stage around 12 AM 
  Wednesday December 28.
* At 10.0 feet...Flooding of low lying agricultural areas begins.


&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$

INC003-033-OHC039-280516-
/O.CON.KIWX.FL.W.0017.161229T0600Z-161230T1200Z/
/NVLI3.1.RS.161229T0600Z.161229T0600Z.161229T1200Z.NO/
516 AM GMT TUE DEC 27 2016

The Flood Warning continues for
  The Saint Joseph River Ohio above Newville
* FROM LATE WEDNESDAY NIGHT TO FRIDAY MORNING.
* At 11 PM Monday the stage was 9.7 feet and rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise to near flood stage around  1 AM 
  Thursday December 29.
* At 12.0 feet...DeKalb County Road 42 about 3 miles northeast of 
  Newville floods. Agricultural and low lands flood along the St. 
  Joseph River to the Cedarville Reservoir.


&&

LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493


$$

OHC039-051-171-280516-
/O.CON.KIWX.FL.W.0018.161227T1200Z-000000T0000Z/
/STRO1.1.RS.161227T1200Z.161230T0600Z.000000T0000Z.NO/
516 AM GMT TUE DEC 27 2016

The Flood Warning continues for
  The Tiffin River near Stryker
* FROM THIS MORNING UNTIL FURTHER NOTICE.
* At 11 PM Monday the stage was 10.0 feet and rising.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise above flood stage Tuesday morning 
  and crest near 13.0 feet around  1 AM Friday December 30. 
  Additional rises are possible thereafter.
* At 13.0 feet...Flood waters begin to affect some farm buildings 
  near Stryker and flood some secondary roads.


&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
155 
WGUS83 KIWX 271531
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1031 AM EST TUE DEC 27 2016

...The Flood Warning is cancelled for the following rivers...
 
  Kankakee River at Davis affecting La Porte...Starke AND St. Joseph 
  COUNTIES

.Recent rainfall and snowmelt has led to rises on area rivers.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC091-141-149-271601-
/O.CAN.KIWX.FL.W.0019.000000T0000Z-161229T1200Z/
/DAVI3.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
931 AM CST TUE DEC 27 2016

The Flood Warning is cancelled for
  The Kankakee River at Davis
* At 9 AM Tuesday the stage was 9.6 feet
* Flood stage is 10.0 feet.
* Forecast...The river crested below flood stage at 9.6 feet Tuesday 
  morning. The river will continue falling.
* At 10.0 feet...Flooding of low lying agricultural areas begins.
* This crest compares to a previous crest of 10.4 feet which occurred 
  on Nov 4 2016.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Dec 26, 5:05 PM CST, 3 hours 17 minutes earlier.

Area forecast discussion, Dec 26, 5:05 PM CST, 3 hours 17 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
605 PM EST Mon Dec 26 2016

.SYNOPSIS...
Issued at 605 PM EST Mon Dec 26 2016

Rain will diminish this evening across the southeast as cooler and
drier air filters in behind the cold front crossing the area.
Temperatures will drop back into the upper 20s to lower 30s by
daybreak Tuesday. Dry weather with seasonable temperatures is
then expected through Wednesday. Lake effect snow showers are
possible Thursday and Friday behind another cold front but
temperatures will remain near normal for late December.

&&

.SHORT TERM...(This Evening through Tuesday)
Issued at 140 PM EST Mon Dec 26 2016

KIWX radar showing area of showers streaming SW-NE ahead of
approaching cold front as it works slowly eastward thru the CWA
this afternoon. Small clusters of heavier downpours embedded
within otherwise light to moderate showers has produced rainfall
rates up toward an inch per hour at times...although rainfall
totals are generally less than a half inch. Additional
redevelopment of light showers in NW CWA resulting in a slightly
slower trend for precip to exit the area this evening. HIRES
guidance has good handle on this and has precip moving out of far
SE CWA a couple hours later than previous forecast. Deep surface
low over northern MN will continue to lift northeast into southern
Canada tonight and reach central Quebec by 12Z Tue. Latest water
vapor imagery depicting potent dry slot moving up behind cold
front and now extends up through northeast IL/southeast WI...this
will work its way eastward and will result in clearing skies in NW
CWA by late this afternoon. Skies will clear west to east across
the rest of the CWA this evening but cyclonic westerly flow will
bring lake effect clouds across our Michigan counties. Minimal
delta T and only 2-3Kft inversion heights should negate any LES.
Lack of any significantly colder air behind this system will only
have lows dropping back to 25-30F. Little change in the pattern on
Tuesday with continued lake effect clouds across the northern CWA
and fair weather elsewhere. After recording breaking warmth
today...expect seasonable temps on Tuesday with highs in the low
to mid 30s.

&&

.LONG TERM...(Tuesday Night through Monday)
Issued at 140 PM EST Mon Dec 26 2016

Rather benign weather pattern to begin the long term period.
Surface high pressure will build into the TN/OH valleys while a
couple of weak disturbances move across the great lakes
region...but they will only bring some additional cloud cover to
the northern CWA. Strong jet dynamics coming onshore in the
Pacific northwest will amplify the pattern resulting in a deeper
upper trof over Ontario and extending down thru the great lakes
and midwest regions. Despite the stronger forcing...frontal
passage Wednesday night will have sparse moisture to work with and
bring only a small chance for light snow. Cyclonic NW flow behind
this system will persist thru Friday morning and tap into a little
colder air which should support some LES. High pressure will move
into the gulf coast late Friday and will have ridge axis extending
up into our area and back flow around to the SW and bring an end
to LES. Models begin to diverge with synoptic pattern by weekend
but generally suggesting a couple of systems toward the end of the
forecast period that has blend offering low chance POPs on
Saturday/Sat night and again on Monday. Expect seasonable temps
through the period.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday Evening)
Issued at 605 PM EST Mon Dec 26 2016

Arc of shra along prefrontal trough will continue ewd this
evening...clearing KFWA terminal shortly. Sfc cold front over ne IL
will soon follow as veering to westerly winds spread much drier air
ewd through this evening. Thus expect rapid improvement invof KFWA.
Otherwise VFR conditions this evening will give way to upstream mvfr
cig based stratocu after 06Z as upstream moist cold advection wing
spread southeast out of srn WI overnight.
Gusty southwest veering west winds will relax somewhat late tonight
yet remain aoa 10 knots.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...Gale Warning until 4 AM EST Tuesday for LMZ043-046.

&&

SYNOPSIS...T
SHORT TERM...JAL
LONG TERM...JAL
AVIATION...T

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Dec 26, 4:02 AM CST, 16 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
502 AM EST MON DEC 26 2016

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-271015-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
502 AM EST MON DEC 26 2016 /402 AM CST MON DEC 26 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR LAKE EFFECT SNOW SHOWERS THURSDAY AND
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-271015-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
502 AM EST MON DEC 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A GALE WARNING IS IN EFFECT THROUGH LATE TONIGHT AND A DENSE FOG
ADVISORY IS IN EFFECT THROUGH THIS MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED TUESDAY AND
TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 6:09 PM CSTRiver Flood WarningIWXCass, Kosciusko, Miami, Wabash, Whitley52 hr
Dec 26, 7:19 PM CSTRiver Flood WarningIWXAllen, DeKalb3 days
Dec 27, 2:50 AM CSTSmall Craft AdvisoryIWX19 hr
Dec 27, 3:36 PM CSTSmall Craft AdvisoryIWX41 hr

Nearby

River Flood Warnings in Indiana, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.